# SDR REXA2012051800755

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,494 hours, 15,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG ON CLIMB AT 0.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I).  AMOC DATED MARCH 27, 2009 TR# 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD 27-052G.  REMOVED AND REPLACED LEFT BPSU IAW AMM 27-51-10, OPS CHECK GOOD.  OK FOR SERVICE.
